Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took high dose of sleeping pills. Given salted water. What should be done?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
Today early morning my wife take more sleeping tablet. its for my moms tab. The tablet name is risperidone tab 2mg & imiz -2 . she take each 8 tab. i m given some salted water. then she take vomit. but she getting sleepy and very tired. what i do next treatment.
Posted Sun, 6 Jan 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 58 minutes later

Thank you for the query.

You should take her to the ER as soon as possible. This medicines can affect brain and heart muscle. It can cause breathing problems due to sedation and heart arrhythmia. There is no specific antidote for this medicines, that is why medical attention is necessary.

Hope this will help. Feel free to ask further questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor